Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eclipse_1985

Accutane is Kickin my @$$

Recommended Posts

For the first 7 days on my Claravis perscription nothing really happened,, but now it is Day 21 and ever since Day 8 i have had continuous zits on my Face show up every morning. I used to get about 6 new zits a week,, today i woke up with 6 around my face,, i usually get like 2 new ones around my lips and 2 on my jaw and 2 on the cheeks,, whats the deal? I figure its the Tane and maybe the Ib but a 2 week long IB? I have recently also gotten pretty chapped lips and really flaky skin around my mouth,, I searched for that Aquifor stuff at Walgreens but couldnt find it ,, is it only online? And also i got a bloody nose today,, but it is dry in the air here in michigan so i dont know if that was due to tane or not.. What do u guys think,, are all these zits a good thing cuz the tane is pushin the crap out or is the tane just too much for me... i am 170 lbs and only on 40mg ,,, so its not like i cant handle it.. please reply

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×